
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Traveling wave solutions to the nonlinear space–time fractional extended KdV equation via efficient analytical approaches
Ismail Gad Ameen, Mohammed K. Elboree, Rasha Osman Ahmed Taie
Alexandria Engineering Journal (2023) Vol. 82, pp. 468-483
Open Access | Times Cited: 4
Ismail Gad Ameen, Mohammed K. Elboree, Rasha Osman Ahmed Taie
Alexandria Engineering Journal (2023) Vol. 82, pp. 468-483
Open Access | Times Cited: 4
Showing 4 citing articles:
Bifurcation analysis, modulation instability and optical soliton solutions and their wave propagation insights to the variable coefficient nonlinear Schrödinger equation with Kerr law nonlinearity
Md. Mamunur Roshid, R. Saidur
Nonlinear Dynamics (2024) Vol. 112, Iss. 18, pp. 16355-16377
Closed Access | Times Cited: 8
Md. Mamunur Roshid, R. Saidur
Nonlinear Dynamics (2024) Vol. 112, Iss. 18, pp. 16355-16377
Closed Access | Times Cited: 8
The chaotic behavior and traveling wave solutions of the conformable extended Korteweg–de-Vries model
Chunyan Liu
Open Physics (2024) Vol. 22, Iss. 1
Open Access | Times Cited: 6
Chunyan Liu
Open Physics (2024) Vol. 22, Iss. 1
Open Access | Times Cited: 6
Analyzing the dynamics of fractional spatio-temporal $ \mathrm{SEIR} $ epidemic model
A.E. Matouk, Ismail Gad Ameen, Yasmeen Ahmed Gaber
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 30838-30863
Open Access
A.E. Matouk, Ismail Gad Ameen, Yasmeen Ahmed Gaber
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 30838-30863
Open Access
Residual power series scheme treatments for fractional Klein-Gordon problem arising in soliton theory
S. Z. Rida, Anas A. M. Arafa, Hussein S. Hussein, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access
S. Z. Rida, Anas A. M. Arafa, Hussein S. Hussein, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access